MAUDE Adverse Event Report: Cordis US Corp. AVANTI; Catheter, Percutaneous

Cordis US Corp. AVANTI; Catheter, Percutaneous
Catalog Number 504605X
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during the product nationalization process of a 5f 11cm avanti plus catheter sheath introducer (csi), an unknown material was identified inside of the packaging, resembling a strand of hair.There were no reported patient injuries.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Please note that information regarding the facility where this event occurred is currently unknown.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
AVANTI
Common Device Name
Catheter, Percutaneous
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50734363
Report Number9616099-2026-01253
Device Sequence Number10633094
Product Code DQY
UDI-Device Identifier10705032009980
UDI-Public(01)10705032009980(17)290331(10)18577540
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number504605X
Device Lot Number18577540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
unknown.
Patient SexUnknown